International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 7, Pages 407-412
Evaluation of Euler-Zagier sums
Department of Mathematics, Ohio Northern University, Ada 45810, OH, USA
Received 2 May 2000
Copyright © 2001 Khristo Boyadzhiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present a simple method for evaluation of multiple Euler sums
in terms of single and double zeta values.